Thank you for your query at AskTheDoctor.com
I understand your concern.
Night sweats could occur due to a lot of different causes starting bacterial infections like Tuberculosis, of Infective Endocarditis, to hormonal problems, or due to low blood sugar.
You have not given any other history suggestive of any particular etiology.
It is better to meet your Physician and get a detailed evaluation done. You need to check your sugar levels, CBC ( Complete Blood Count ) and Thyroid Profile. If these results are normal, then there is nothing to worry about. Sometimes certain anti-depressants or even regular aspirin consumption can produce night sweats. So if you are on these medications, you either need to stop or moderate the dosage.
Hope this was helpful.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.